Posted by: JJ | 2009-02-16

Vitamin B Co and Vitamin B12

Im 35 years old. Im in early menopause and have insulin resistance. Im on HRT and Glucophagefor the past 4 years. I eat well, I excercise 5 times aweek for 40 minutes but the problem is for the past year ive feel extremely tired during the day and my hair has been falling alot also over the past year. Im seeing a endochronologist who ran alot of tests on me iclud thyroid etc but cannot find a reason for this. I have read on the vit B12 and from what I read it seemed that this was my problem, but I did have a blood test done and it shows that altho on the low side it still within range. Iwas advised by the pharmacist that it could be that my levels have dropped from what it was therefore I need to take a Vit B12 injection or take a vit supplement tablet. I want to know how many ml per week is recommended of B12 and B Co in injection form? and do you think it would help with my excessive tiredness and hairloss? (Im not on any vitamin tabs now)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear JJ
You can take the tablets ( injection is only needed if you have a problem with absorbing the tablets) , I would also suggest taking Nu-hair multi nutrient supplement, check your iron levels, and try adding Lennon Bergamot essence 1 bottle to your bottle of shampoo.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.